MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 7MM(H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 7MM(H); DENTAL ABUTMENT
Catalog Number TEEHA357
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products teeha357, tsv bellatek encode emergence healing abutment 3.5mm(d) 5mm(p) 7mm(h) lot 1270646.
 
Event or Problem Description
It was reported the doctor tried to place abutments and screw wouldn't engage.Doctor assumed it was the implant.Implant was removed and new one was placed.New abutment was also placed.Unknown tooth number.
 
Additional Manufacturer Narrative
Zimvie received one (1) teeha357, (tsv bellatek encode emergence healing abutment 3.5mm(d) 5mm(p) 7mm(h)) for evaluation.A visual evaluation and a functional test were performed, the abutment has minor signs of wear/use.The abutment was tested with in-house implant, and it engages and disengages as intended.Dhr review was completed for the subject lot number 1267948.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1267948 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: does not assemble.¿ the customer did submit an image of the reported event.The image was of the patient tongue with a sore.A definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported abutment assembling event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up," h2: checked follow-up type, h3: changed "no" to "yes," h6: entered evaluation codes, h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 7MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21395094
Report Number0001038806-2025-00352
Device Sequence Number8274157
Product Code NHA
UDI-Device Identifier00844868045779
UDI-Public(01)00844868045779(17)280513(10)1267948
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEEHA357
Device Lot Number1267948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE; DENTAL ABUTMENT SEE H10 NARRATIVE
Patient SexUnknown
Patient EthnicityNon Hispanic